MathSciNet Relay Station
MathSciNet bibliographic data
MR442204 (56 #590) 30A22 (65B99)
Gautschi, Walter Anomalous convergence of a continued fraction for ratios of Kummer functions. Math. Comp. 31 (1977), no. 140, 994–999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement